# SDR CALA2013081690477

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,582 hours, 26,593 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEAL IN R1 DOOR ENDING AT TOP OF CLIMB.  INSPECTED R1 DOOR SEAL,  CLEANED DEBRIS FROM SEAL & PRESSURIZE ACFT TO 3 PSI IAW MM, NO SQUEAL NOTED.
